Login
|
New Account
ITA
ENG
MANIC-DEPRESSIVE DISORDER AND CHROMOSOME-18
Authors
VILLAFUERTE SM
VERHEYEN GR
DELFAVERO J
SOUERY D
MENDLEWICZ J
RAEYMAEKERS P
VANBROECKHOVEN C
Citation
Sm. Villafuerte et al., MANIC-DEPRESSIVE DISORDER AND CHROMOSOME-18, American journal of medical genetics, 81(6), 1998, pp. 475-476
Citations number
NO
Categorie Soggetti
Genetics & Heredity
Journal title
American journal of medical genetics
→
ACNP
ISSN journal
01487299
Volume
81
Issue
6
Year of publication
1998
Pages
475 - 476
Database
ISI
SICI code
0148-7299(1998)81:6<475:MDAC>2.0.ZU;2-5